C.R. BARD, INC. (BASD) -3006260740 POWERFLOW 9.6FR CHRONOFLEX IMPLANTABLE APHERESIS IV PORT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
A710962 |
| Medical Device Problem Codes |
Difficult to Flush (1251); Suction Problem (2170); Blocked Connection (2888)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
A patient underwent implantation of two powerflow implantable ports.Sometimes later, it was reported that one of the ports is experiencing access issues.There was no reported patient injury.
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not requested as the lot number reported is unknown.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.The investigation is inconclusive for the reported blocked connection, suction issue and difficult to flush as no objective evidence was provided for review.A definitive root cause could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B3, b5, d1 (medical device brand name), d4 (medical device catalog #, unique identifier (udi) #), g3, h6 (device, method) section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
A patient underwent implantation of two powerflow implantable ports.Sometimes later, it was reported that one of the ports is experiencing access issues.Despite confirmation from interventional radiology (ir) that the placement and positioning appeared satisfactory, infusion staff continue to encounter difficulty accessing as well as infusion and aspiration issues for therapy.There was no reported patient injury.